# SDR R61A2021070800541

- Difficulty date: June 22, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 44,453 hours, 27,732 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067861007
- Condition: Corroded
- Location: Frms 23-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CENTER FUSELAGE I FLOOR STRUCTURE R/H INBOARD SEAT TRACK FR 23-34 ON CROWN TEETH AREA. CENTER FUSELAGE I, R/H I/B SEAT TRACK REPLACED AT FR 23-34, I/A/W ERJ-170 SRM 51-21-01, 51-43-03 AND 51-43-04
